Nonlinear diffusion of a growth inhibitory factor in multi cell spheroids

M. A. J. Chaplain, D. L. Benson, P. K. Maini

    Research output: Contribution to journalArticlepeer-review

    27 Citations (Scopus)


    A mathematical model is presented for the production of a growth inhibitory factor (GIF) within a multicell spheroid. The model is based on the assumption that the GIF diffuses within the spheroid in a nonlinear spatially dependent manner. This is in contrast with previous models, in which the nonlinearity was assumed in the production team. The results of the new model are compared with those of previous models and with experimental data.
    Original languageEnglish
    Pages (from-to)1-13
    Number of pages13
    JournalMathematical Biosciences
    Issue number1
    Publication statusPublished - 1994


    • Growth inhibitory factors
    • Multicell spheroids
    • Mathematical modelling


    Dive into the research topics of 'Nonlinear diffusion of a growth inhibitory factor in multi cell spheroids'. Together they form a unique fingerprint.

    Cite this